arrow
Volume 3, Number 3
Previous Issue Next Issue

Gong-Yan Lei

J. Comp. Math., 3 (1985), pp. 193-201.

Preview Full PDF 1811 19475 Abstract

Che Sun

J. Comp. Math., 3 (1985), pp. 202-210.

Preview Full PDF 1692 18899 Abstract

Lie-Heng Wang

J. Comp. Math., 3 (1985), pp. 211-218.

Preview Full PDF 1739 19623 Abstract

De-Hao Yu

J. Comp. Math., 3 (1985), pp. 219-227.

Preview Full PDF 1746 18809 Abstract

Ben-Yu Guo & V. S. Manoranjan

J. Comp. Math., 3 (1985), pp. 228-237.

Preview Full PDF 1808 19066 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 3 (1985), pp. 238-251.

Preview Full PDF 1713 19084 Abstract

Er-Xiong Jiang

J. Comp. Math., 3 (1985), pp. 252-261.

Preview Full PDF 1680 19110 Abstract

L. Elsner & P. Lancaster

J. Comp. Math., 3 (1985), pp. 262-274.

Preview Full PDF 1729 19499 Abstract

Richard S. Varga & Wen-Da Wu

J. Comp. Math., 3 (1985), pp. 275-288.

Preview Full PDF 1824 19522 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard